CSpace
Factorizations for a class of multivariate polynomial matrices
Lu, Dong1,2; Wang, Dingkang3,4; Xiao, Fanghui3,4
2020-07-01
Source PublicationMULTIDIMENSIONAL SYSTEMS AND SIGNAL PROCESSING
ISSN0923-6082
Volume31Issue:3Pages:989-1004
AbstractThis paper investigates how to factorize a class of multivariate polynomial matrices. We prove that an lxmmultivariate polynomial matrix admits a matrix factorization with respect to a given polynomial if the polynomial and all the (l-1)x(l-1) reduced minors of the matrix generate a unit ideal. This result is a generalization of a theorem in Liu et al. (Circuits Syst Signal Process 30(3):553-566, 2011). Based on three main theorems presented in the paper and a constructive algorithm proposed by Lin et al. (Circuits Syst Signal Process 20(6):601-618, 2001), we give an algorithm which can be used to factorize more multivariate polynomial matrices. In addition, an illustrative example is given to show the effectiveness of the proposed algorithm.
KeywordMultivariate polynomial matrices Matrix factorization Reduced minors Reduced Grobner basis
DOI10.1007/s11045-019-00694-z
Indexed BySCI
Language英语
WOS Research AreaComputer Science ; Engineering
WOS SubjectComputer Science, Theory & Methods ; Engineering, Electrical & Electronic
WOS IDWOS:000536473300010
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/51514
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWang, Dingkang
Affiliation1.Beihang Univ, Beijing Adv Innovat Ctr Big Data & Brain Comp, Beijing 100191, Peoples R China
2.Beihang Univ, Sch Math Sci, Beijing 100191, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, KLMM, Beijing 100190, Peoples R China
4.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Lu, Dong,Wang, Dingkang,Xiao, Fanghui. Factorizations for a class of multivariate polynomial matrices[J]. MULTIDIMENSIONAL SYSTEMS AND SIGNAL PROCESSING,2020,31(3):989-1004.
APA Lu, Dong,Wang, Dingkang,&Xiao, Fanghui.(2020).Factorizations for a class of multivariate polynomial matrices.MULTIDIMENSIONAL SYSTEMS AND SIGNAL PROCESSING,31(3),989-1004.
MLA Lu, Dong,et al."Factorizations for a class of multivariate polynomial matrices".MULTIDIMENSIONAL SYSTEMS AND SIGNAL PROCESSING 31.3(2020):989-1004.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu, Dong]'s Articles
[Wang, Dingkang]'s Articles
[Xiao, Fanghui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu, Dong]'s Articles
[Wang, Dingkang]'s Articles
[Xiao, Fanghui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu, Dong]'s Articles
[Wang, Dingkang]'s Articles
[Xiao, Fanghui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.